Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2876
Title: Semi-invariants of actions of multiplier Hopf algebras
Authors: DELVAUX, Lydia 
Van Daele, A
Issue Date: 2000
Publisher: MARCEL DEKKER INC
Source: COMMUNICATIONS IN ALGEBRA, 28(4). p. 1701-1716
Abstract: Let A be a multiplier Hopf algebra which acts on an algebra R. In this paper we study semi-invariants of this action. This idea has proved interesting in the case that A is a Hopf algebra.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Dept Math, B-3001 Heverlee, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept Math, Universiteitslaan, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2876
ISI #: 000086102500003
Category: A1
Type: Journal Contribution
Validations: ecoom 2001
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

2
checked on May 14, 2022

Page view(s)

46
checked on May 19, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.